# SDR UPS96421711

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION BETWEEN WEB AND FLOOR BEAM UPPER CHORD AT BS 280 BETWEEN RBL 20 AND LBL 20.   CORROSION ON WEB AT LBL 10 OUT OF LIMITS AFTER REWORK.  REPAIRED I.A.W. SRM 51-40-02 FIG. 1.
